# SDR CA111214001

- Difficulty date: November 25, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR-42
- Engine: Pwa PW127
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) TWO SEPARATE EVENTS OF LOW OIL PRESS WARNING FOLLOWED BY ENG SHUT DOWN & UNEVENTFUL SINGLE ENG LANDING OCCURRED ON THIS ENG.  THE 1ST IFSD WAS ADDRESSED BY REPLACING THE PROPELLER VLV MODULE.  THE 2ND EVENT FOUND AN OIL LEAK AT THE SAME LOCATION FOR WHICH TROUBLESHOOTING FOUND OIL TRANSFER TUBE BORES OUT OF LIMITS ON THE RGB HOUSING.  THE ENG WILL BE REMOVED & FORWARDED TO THE SHOP THAT PERFORMED THE LAST OVERHAUL, AS IT APPEARS THE BORES WERE NOT REPAIRED.
